MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD UD 8X18IN 0 S/A CTB-1 CR; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD UD 8X18IN 0 S/A CTB-1 CR; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number JB840
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts are being made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.H6 component code: g07002 device not returned.Related events captured via: 2210968-2024-03081.2210968-2024-03082.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date; and a suture was used.During the procedure, the suture was detached from the needle immediately during use.It was a control release needle.There were no adverse consequences to the patient.No additional information was provided.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 5/8/2024.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
VCL CT BRD UD 8X18IN 0 S/A CTB-1 CR
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
calle durango #2751
ciudad juarez 32575
MX   32575
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key18905776
Report Number2210968-2024-03081
Device Sequence Number15425587
Product Code GAM
UDI-Device Identifier10705031044029
UDI-Public10705031044029
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberJB840
Device Lot NumberTGMKQP
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2024
Supplement Date Received by Manufacturer05/08/2024
Initial Report FDA Received Date03/14/2024
Supplement Report FDA Received Date05/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown